# SDR CALA2024121601518

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 73,537 hours, 27,413 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNKNOWN ODOR REPORTED BY FA FROM AFT LAV AREA. POSSIBLY CHEMICAL OR ELECTRICAL IN NATURE. CLEANING CREW NOTIFIED, AFT LAV AREA CLEANED. NO NOTABLE SCENT PRESENT.
